×

zbMATH — the first resource for mathematics

Bases in equivariant \(K\)-theory. II. (English) Zbl 0999.20036
Summary: We establish a connection between the “bases” in part I [Represent. Theory 2, No. 9, 298-369 (1999; Zbl 0901.20034)] and the periodic \(W\)-graphs [introduced ibid. 1, No. 11, 207-279 (1997; Zbl 0895.20031)].

MSC:
20G05 Representation theory for linear algebraic groups
19L47 Equivariant \(K\)-theory
20C08 Hecke algebras and their representations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Białynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math. (2) 98 (1973), 480 – 497. · Zbl 0275.14007
[2] W. M. Beynon and N. Spaltenstein, Green functions of finite Chevalley groups of type \?_{\?} (\?=6,7,8), J. Algebra 88 (1984), no. 2, 584 – 614. · Zbl 0539.20025
[3] Roger W. Carter, Finite groups of Lie type, Pure and Applied Mathematics (New York), John Wiley & Sons, Inc., New York, 1985. Conjugacy classes and complex characters; A Wiley-Interscience Publication. · Zbl 0567.20023
[4] Corrado De Concini and Victor G. Kac, Representations of quantum groups at roots of 1, Operator algebras, unitary representations, enveloping algebras, and invariant theory (Paris, 1989) Progr. Math., vol. 92, Birkhäuser Boston, Boston, MA, 1990, pp. 471 – 506. · Zbl 0738.17008
[5] C. De Concini, G. Lusztig, and C. Procesi, Homology of the zero-set of a nilpotent vector field on a flag manifold, J. Amer. Math. Soc. 1 (1988), no. 1, 15 – 34. · Zbl 0646.14034
[6] Dragomir Ž. {\Dj}oković, Classification of nilpotent elements in simple exceptional real Lie algebras of inner type and description of their centralizers, J. Algebra 112 (1988), no. 2, 503 – 524. · Zbl 0639.17005
[7] William Fulton, Intersection theory, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 2, Springer-Verlag, Berlin, 1998. · Zbl 0885.14002
[8] David Kazhdan and George Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), no. 1, 153 – 215. · Zbl 0613.22004
[9] George Lusztig, Hecke algebras and Jantzen’s generic decomposition patterns, Adv. in Math. 37 (1980), no. 2, 121 – 164. · Zbl 0448.20039
[10] G. Lusztig, Intersection cohomology complexes on a reductive group, Invent. Math. 75 (1984), no. 2, 205 – 272. · Zbl 0547.20032
[11] George Lusztig, Cells in affine Weyl groups, Algebraic groups and related topics (Kyoto/Nagoya, 1983) Adv. Stud. Pure Math., vol. 6, North-Holland, Amsterdam, 1985, pp. 255 – 287. George Lusztig, Cells in affine Weyl groups. II, J. Algebra 109 (1987), no. 2, 536 – 548. , https://doi.org/10.1016/0021-8693(87)90154-2 George Lusztig, Cells in affine Weyl groups. III, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 34 (1987), no. 2, 223 – 243. George Lusztig, Cells in affine Weyl groups. II, J. Algebra 109 (1987), no. 2, 536 – 548. , https://doi.org/10.1016/0021-8693(87)90154-2 George Lusztig, Cells in affine Weyl groups. III, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 34 (1987), no. 2, 223 – 243. George Lusztig, Cells in affine Weyl groups. IV, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 36 (1989), no. 2, 297 – 328.
[12] G. Lusztig, Periodic \?-graphs, Represent. Theory 1 (1997), 207 – 279. · Zbl 0895.20031
[13] G. Lusztig, Bases in equivariant \?-theory, Represent. Theory 2 (1998), 298 – 369. · Zbl 0901.20034
[14] G. Lusztig, Subregular nilpotent elements and bases in \(K\)-theory, Canad. J. Math. (1999). · Zbl 0976.19002
[15] G. Lusztig, Representation theory in characteristic \(p\), Proceedings of Taniguchi Conference, Nara ’98 (to appear). · Zbl 0998.17005
[16] Jirō Sekiguchi, Remarks on real nilpotent orbits of a symmetric pair, J. Math. Soc. Japan 39 (1987), no. 1, 127 – 138. · Zbl 0627.22008
[17] Peter Slodowy, Simple singularities and simple algebraic groups, Lecture Notes in Mathematics, vol. 815, Springer, Berlin, 1980. · Zbl 0441.14002
[18] R. W. Thomason, Une formule de Lefschetz en \?-théorie équivariante algébrique, Duke Math. J. 68 (1992), no. 3, 447 – 462 (French). · Zbl 0813.19002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.